Hepatosplenomegaly as a manifestation of quinidine hypersensitivity.
Аннотация
A 75 year-old man developed fever after one month of quinidine administration 800 mg/day. Significant enlargement of the liver and spleen became evident, associated with marked rise in serum GOT, GPT and alkaline phosphatase. Arthritis also developed, but there was no skin rash nor any changes in the haemoglobin, leucocytes or platelets. The signs and biochemical findings regressed within a few days of stopping quinidine and the temperature became normal. Rechallenge with four doses of the drug produced a rise in the GOT, GPT and alkaline phosphatase. It is thought that this hypersensitivity response is consistent with the description of granulomatous hepatitis, and represents a much less common manifestation of quinidine hypersensitivity than the well known skin, gastro-intestinal and haematological side-effects.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.